RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 1994, Volume 6, Issue 6, Pages 115–127 (Mi aa484)  

Research Papers

On the principle of imperceptibility of the boundary in the theory of stable processes

L. A. Sakhnovich


Full text: PDF file (735 kB)

English version:
St. Petersburg Mathematical Journal, 1995, 6:6, 1219–1228

Bibliographic databases:

Received: 14.04.1993

Citation: L. A. Sakhnovich, “On the principle of imperceptibility of the boundary in the theory of stable processes”, Algebra i Analiz, 6:6 (1994), 115–127; St. Petersburg Math. J., 6:6 (1995), 1219–1228

Citation in format AMSBIB
\Bibitem{Sak94}
\by L.~A.~Sakhnovich
\paper On the principle of imperceptibility of the boundary in the theory of stable processes
\jour Algebra i Analiz
\yr 1994
\vol 6
\issue 6
\pages 115--127
\mathnet{http://mi.mathnet.ru/aa484}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1322122}
\zmath{https://zbmath.org/?q=an:0839.60071|0831.60081}
\transl
\jour St. Petersburg Math. J.
\yr 1995
\vol 6
\issue 6
\pages 1219--1228


Linking options:
  • http://mi.mathnet.ru/eng/aa484
  • http://mi.mathnet.ru/eng/aa/v6/i6/p115

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:145
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019